Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 173, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2020, 3:41 PM EDT for Stewart County, Webster County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2020, 3:41 PM EDT (19:41 UTC)
- Expired
- Jun 24, 2020, 4:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Stewart County, GA, Webster County, GA
The radar
The Ft Rucker radar (KEOX), 85 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:36 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
822
WUUS52 KFFC 241941
SVRFFC
GAC259-307-242030-
/O.NEW.KFFC.SV.W.0173.200624T1941Z-200624T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
341 PM EDT Wed Jun 24 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Stewart County in west central Georgia...
Southwestern Webster County in west central Georgia...
* Until 430 PM EDT.
* At 340 PM EDT, a severe thunderstorm was located over Union, or 9
miles northwest of Cuthbert, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lumpkin, Richland, Weston, Troutman, Charles, Kimbrough and
Westville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3193 8492 3193 8493 3195 8496 3214 8482
3213 8461 3196 8458 3192 8463 3192 8467
3193 8468 3192 8469
TIME...MOT...LOC 1940Z 220DEG 22KT 3187 8490
HAIL...1.25IN
WIND...60MPH
$$3 follow-up statements
900
WWUS52 KFFC 241951
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
351 PM EDT Wed Jun 24 2020
GAC307-242000-
/O.CAN.KFFC.SV.W.0173.000000T0000Z-200624T2030Z/
Webster GA-
351 PM EDT Wed Jun 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WEBSTER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3195 8496 3214 8482 3213 8464 3204 8464
3200 8466 3198 8464 3197 8465 3196 8464
3196 8465 3192 8466 3193 8468 3192 8469
TIME...MOT...LOC 1950Z 220DEG 22KT 3191 8486
$$
GAC259-242030-
/O.CON.KFFC.SV.W.0173.000000T0000Z-200624T2030Z/
Stewart GA-
351 PM EDT Wed Jun 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN STEWART COUNTY...
At 350 PM EDT, a severe thunderstorm was located near Union, or 10
miles northwest of Cuthbert, moving northeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lumpkin, Richland, Troutman, Charles and Westville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3195 8496 3214 8482 3213 8464 3204 8464
3200 8466 3198 8464 3197 8465 3196 8464
3196 8465 3192 8466 3193 8468 3192 8469
TIME...MOT...LOC 1950Z 220DEG 22KT 3191 8486
HAIL...1.75IN
WIND...60MPH
$$300
WWUS52 KFFC 242018
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
418 PM EDT Wed Jun 24 2020
GAC259-242030-
/O.CON.KFFC.SV.W.0173.000000T0000Z-200624T2030Z/
Stewart GA-
418 PM EDT Wed Jun 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN STEWART COUNTY...
At 417 PM EDT, a severe thunderstorm was located near Westville, or
near Lumpkin, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lumpkin, Richland, Troutman, Charles and Westville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3195 8496 3214 8482 3213 8464 3204 8464
3200 8466 3198 8464 3197 8465 3196 8464
3196 8465 3192 8466 3193 8468 3192 8469
TIME...MOT...LOC 2017Z 220DEG 22KT 3204 8473
HAIL...1.00IN
WIND...60MPH
$$946
WWUS52 KFFC 242027
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
427 PM EDT Wed Jun 24 2020
GAC259-242036-
/O.EXP.KFFC.SV.W.0173.000000T0000Z-200624T2030Z/
Stewart GA-
427 PM EDT Wed Jun 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEWART COUNTY
WILL EXPIRE AT 430 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3195 8496 3214 8482 3213 8464 3204 8464
3200 8466 3198 8464 3197 8465 3196 8464
3196 8465 3192 8466 3193 8468 3192 8469
TIME...MOT...LOC 2026Z 220DEG 22KT 3207 8470
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:28 PM EDT, 13 minutes earlier.
Area forecast discussion, Jun 24, 3:28 PM EDT, 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 328 PM EDT Wed Jun 24 2020 .SHORT TERM /Tonight through Thursday Night/... Multiple MCVs moving east/northeast across southern MS/AL combined with a moderately unstable atmosphere and at least slightly better vertical wind profile than normally seen around here in late June, has lead to a slight risk for severe thunderstorms across much of the forecast area the remainder of this afternoon and into the evening. Best combination of the above influences comes together over the southwestern corner of the area where we have Severe Thunderstorm Watch 300 in effect until 10PM EDT. Biggest threat will be damaging winds, but marginally severe hail and an isolated tornado cannot be ruled out. In general, pattern slowly evolves through the short-term forecast period as broad upper troughing over the eastern U.S. shifts east and weak upper ridging builds toward the region. Ridge certainly not dominating enough to suppress all convective activity, but coverage and intensity should be on the decrease after tonight. 20 .LONG TERM /Friday through Wednesday/... The long term period begins with ample moisture and several vorticity maxima/shortwaves embedded in the upper-level flow across the area for Friday, Saturday, and Sunday. Keeping with the previous shift's thinking that decent upper-level support and PWATs from 1.25 to around 2 inches will be supportive of chance PoPs for portions of the CWA through the weekend, even though models keep much of the CWA rain-free. The GFS and ECMWF diverge in terms of the upper-level pattern (shortwave ridging versus shortwave troughing) and the timing/location of upper-level impulses for Monday through Wednesday... That said, both models agree on moisture continuing to overspread much of north and central Georgia as surface/mid-level high pressure to the south/southeast of the CWA helps to pull Gulf moisture across the Southeast. Went with chance PoPs for each day. High temperatures across the CWA will be near-normal through the long term period, and low temperatures will be several degrees above normal. Martin && .AVIATION... 18Z Update... VFR conditions will predominate across the area through 00Z, outside of convection. MVFR ceilings develop across the northern and western portions of the forecast area between 00Z and 04Z, lowering to IFR or lower by 04Z-08Z. Mixture of MVFR/IFR conditions spread into the south and east generally between 06Z and 14Z. Best coverage of showers and thunderstorms expected between 20Z and 06Z, although isolated to scattered convection is possible at any time. winds will be southwest to northwest 6-10kt, decreasing to 3-6kt after 00Z. //ATL Confidence...18Z Update... Medium to high confidence on all elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 69 83 67 84 / 70 40 20 30 Atlanta 69 80 68 81 / 70 50 30 30 Blairsville 64 78 62 77 / 60 40 20 20 Cartersville 69 82 66 82 / 70 50 30 30 Columbus 70 84 70 87 / 70 50 30 30 Gainesville 69 80 67 81 / 70 40 30 30 Macon 70 84 69 86 / 70 50 30 30 Rome 69 83 67 83 / 70 50 30 30 Peachtree City 69 81 67 82 / 70 50 30 30 Vidalia 72 89 72 91 / 60 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening for the following zones: Bibb...Chattahoochee...Crawford...Crisp... Dooly...Harris...Houston...Lamar...Macon...Marion...Meriwether... Monroe...Muscogee...Peach...Pike...Schley...Stewart...Sumter... Talbot...Taylor...Upson...Webster. && SHORT TERM...20 LONG TERM....Martin AVIATION...20
Hazardous weather outlook, Jun 24, 6:08 AM EDT, 9 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 608 AM EDT Wed Jun 24 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 608 AM EDT Wed Jun 24 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Numerous to widespread showers and thunderstorms can be expected today into tonight. A few thunderstorms may become strong to severe this afternoon and evening. The main hazards will be gusty winds...frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered showers and thunderstorms will be possible each afternoon and evening. Gusty winds, frequent lightning, and heavy rain will be possible with any storms that do develop. A cold front is expected to move through the area bringing additional chances for scattered thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 24, 1:48 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
148 PM EDT Wed Jun 24 2020
GAZ024-241815-
Banks GA-
148 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BANKS COUNTY UNTIL
215 PM EDT...
At 148 PM EDT...a strong thunderstorm was over Hollingsworth, or 8
miles north of Homer...moving east at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Hollingsworth and Pinefield Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3447 8342 3446 8340 3442 8338 3439 8338
3436 8339 3446 8356 3449 8355 3449 8352
TIME...MOT...LOC 1748Z 287DEG 11KT 3446 8347
WIND...40MPHSpecial weather statement, Jun 24, 2:30 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT Wed Jun 24 2020
GAZ033-034-045-241900-
North Fulton GA-DeKalb GA-Gwinnett GA-
230 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
DEKALB AND GWINNETT COUNTIES UNTIL 300 PM EDT...
At 230 PM EDT...a strong thunderstorm was near Dunwoody, or 14 miles
north of Decatur...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lawrenceville, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Dunwoody, Duluth, Sugar Hill, Snellville, Suwanee, Lilburn, Chamblee,
Norcross, Doraville, Grayson, Berkeley Lake, Tucker, North Atlanta,
Mountain Park and Mechanicsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3407 8418 3406 8415 3405 8410 3407 8412
3407 8406 3405 8390 3380 8397 3379 8398
3390 8441 3395 8440 3398 8438 3399 8439
3409 8436
TIME...MOT...LOC 1830Z 281DEG 17KT 3399 8429
WIND...40MPHSpecial weather statement, Jun 24, 3:14 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Wed Jun 24 2020
GAZ034-035-037-047-241945-
Walton GA-Barrow GA-Gwinnett GA-Oconee GA-
314 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALTON...BARROW...
SOUTHEASTERN GWINNETT AND NORTHWESTERN OCONEE COUNTIES UNTIL 345 PM
EDT...
At 314 PM EDT...a strong thunderstorm was over Harbin, or 7 miles
east of Lawrenceville...moving east at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lawrenceville, Winder, Monroe, Snellville, Loganville, Auburn,
Dacula, Grayson, Statham, Bethlehem, Between, Carl, Fort Yargo State
Park, Bold Springs, Windsor, Harbin, Nicholasville, Campton, Russell
and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3385 8396 3395 8397 3403 8392 3402 8361
3387 8358 3377 8368
TIME...MOT...LOC 1914Z 280DEG 16KT 3393 8385
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 24, 3:35 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT Wed Jun 24 2020
GAZ102-103-242015-
Stewart GA-Webster GA-
335 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND
SOUTHWESTERN WEBSTER COUNTIES UNTIL 415 PM EDT...
At 335 PM EDT...a strong thunderstorm was over Union, or 9 miles
northwest of Cuthbert...moving northeast at 25 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lumpkin, Richland, Weston, Troutman, Charles, Kimbrough and
Westville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3193 8492 3193 8493 3195 8496 3214 8482
3213 8461 3196 8458 3192 8463 3192 8467
3193 8468 3192 8469
TIME...MOT...LOC 1935Z 220DEG 22KT 3185 8492
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 24, 3:39 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 PM EDT Wed Jun 24 2020
GAZ035>037-047-049-242015-
Morgan GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
339 PM EDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHEASTERN
WALTON...SOUTHEASTERN BARROW...CLARKE AND OCONEE COUNTIES UNTIL 415
PM EDT...
At 338 PM EDT...a strong thunderstorm was near Gratis, or 9 miles
southeast of Winder...moving east at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Watkinsville, Athens, Statham, Winterville, Bogart, North High
Shoals, Bethlehem, Bishop, Athens-Clarke County, Whitehall, Beechwood
Hills, Eastville, Gratis, State Botanical Garden Of Ga, Farmington
and Bear Creek Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3399 8355 3397 8354 3399 8350 3398 8328
3372 8334 3382 8369 3393 8372 3400 8364
TIME...MOT...LOC 1938Z 280DEG 16KT 3390 8361
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:51 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 24 min |
| Jun 24, 1:48 PM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Jun 24, 2:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jun 24, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 39 min |
| Jun 24, 3:14 PM EDT | Special Weather Statement | FFC | Barrow | 31 min |
| Jun 24, 3:35 PM EDT | Special Weather Statement | FFC | Stewart | 40 min |
| Jun 24, 3:39 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 36 min |
| Jun 24, 3:54 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Jun 24, 4:05 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 25 min |
| Jun 24, 4:16 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jun 24, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 40 min |
| Jun 24, 4:30 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 30 min |
| Jun 24, 4:49 PM EDT | Special Weather Statement | FFC | Sumter | 26 min |
| Jun 24, 5:13 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Jun 24, 5:28 PM EDT | Special Weather Statement | FFC | Crawford | 32 min |
| Jun 24, 6:16 PM EDT | Special Weather Statement | FFC | Twiggs | 29 min |
| Jun 24, 6:38 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Jun 24, 6:42 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
| Jun 24, 6:49 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jun 24, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 53 min |
| Jun 24, 7:07 PM EDT | Special Weather Statement | FFC | Treutlen | 23 min |
| Jun 24, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 44 min |
| Jun 24, 7:24 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 40 min |
| Jun 24, 7:25 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.